Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1986, Volume 50, Issue 5, Pages 883–924 (Mi izv1540)  

This article is cited in 6 scientific papers (total in 6 papers)

A finitely generated complete group

V. S. Guba


Abstract: An example of a $2$-generated complete group (different from the identity) with unique extraction of roots is constructed. An example is indicated, in passing, of a noncyclic $2$-generated group in which every element is conjugate to some power of a fixed element. It is proved that there are continuum many nonisomorphic such examples. The proof is based on a method developed in several papers of A. Yu. Ol'shanskii.
Bibliography: 8 titles.

Full text: PDF file (5495 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1987, 29:2, 233–277

Bibliographic databases:

UDC: 512.543
MSC: 20F05
Received: 19.04.1984

Citation: V. S. Guba, “A finitely generated complete group”, Izv. Akad. Nauk SSSR Ser. Mat., 50:5 (1986), 883–924; Math. USSR-Izv., 29:2 (1987), 233–277

Citation in format AMSBIB
\Bibitem{Gub86}
\by V.~S.~Guba
\paper A~finitely generated complete group
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1986
\vol 50
\issue 5
\pages 883--924
\mathnet{http://mi.mathnet.ru/izv1540}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=873654}
\zmath{https://zbmath.org/?q=an:0631.20025}
\transl
\jour Math. USSR-Izv.
\yr 1987
\vol 29
\issue 2
\pages 233--277
\crossref{https://doi.org/10.1070/IM1987v029n02ABEH000969}


Linking options:
  • http://mi.mathnet.ru/eng/izv1540
  • http://mi.mathnet.ru/eng/izv/v50/i5/p883

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. D. Mazurov, “Solved problems in the Kourovka Notebook”, Russian Math. Surveys, 46:5 (1991), 137–182  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. S. I. Adian, “The Burnside Problem on Periodic Groups, and Related Problems”, Proc. Steklov Inst. Math., 272, suppl. 2 (2011), S2–S12  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. I. A. Taimanov, “The type numbers of closed geodesics”, Reg Chaot Dyn, 15:1 (2010), 84  crossref  isi  elib
    4. S. I. Adian, “The Burnside problem and related topics”, Russian Math. Surveys, 65:5 (2010), 805–855  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    5. Eric Jespers, David Riley, “Behaviour of the Frobenius map in a noncommutative world”, Journal of Algebra, 438 (2015), 7  crossref
    6. S. I. Adian, V. S. Atabekyan, “Central extensions of free periodic groups”, Sb. Math., 209:12 (2018), 1677–1689  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:337
    Full text:121
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021